Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 2, Pages 235–245 (Mi mz5674)  

This article is cited in 3 scientific papers (total in 3 papers)

Growth on the real axis of an entire function represented by a Dirichlet series

M. N. Sheremeta


Full text: PDF file (785 kB)

English version:
Mathematical Notes, 1983, 33:2, 119–124

Bibliographic databases:

UDC: 517.54
Received: 09.12.1980

Citation: M. N. Sheremeta, “Growth on the real axis of an entire function represented by a Dirichlet series”, Mat. Zametki, 33:2 (1983), 235–245; Math. Notes, 33:2 (1983), 119–124

Citation in format AMSBIB
\Bibitem{She83}
\by M.~N.~Sheremeta
\paper Growth on the real axis of an entire function represented by a Dirichlet series
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 2
\pages 235--245
\mathnet{http://mi.mathnet.ru/mz5674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693432}
\zmath{https://zbmath.org/?q=an:0515.30014}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 2
\pages 119--124
\crossref{https://doi.org/10.1007/BF01160374}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600026}


Linking options:
  • http://mi.mathnet.ru/eng/mz5674
  • http://mi.mathnet.ru/eng/mz/v33/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Gaisin, I. D. Latypov, “An estimate for the Dirichlet series with Fejér gaps on the real axis”, Siberian Math. J., 45:1 (2004), 53–68  mathnet  crossref  mathscinet  zmath  isi  elib
    2. A. M. Gaisin, I. D. Latypov, “Asymptotic Behavior of the Sum of the Dirichlet Series of Prescribed Growth on Curves”, Math. Notes, 78:1 (2005), 33–46  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. M. Gaisin, N. N. Yusupova, “Povedenie summy ryada Dirikhle s zadannoi mazhorantoi rosta na krivykh”, Ufimsk. matem. zhurn., 1:2 (2009), 17–28  mathnet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021